# SDR CA050503002

- Difficulty date: April 20, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 5,508 hours
- Engine: Lyc O320E2D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: LW12416
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED CYLINDER WHERE CYLINDER HEAD AND CYLINDER BARREL MATE TOGETHER, CRACK WAS 4 INCHES LONG, AND LEAKING EXHAUST GAS ON THE NR 1 CYLINDER.
